MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 11335791
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was a symptom that the test was automatically terminated during the patient test this morning.(end exam).The patient data saved before was not saved, and we had no choice but to call the patient back and proceed with the examination again.This symptom occurred a week ago as well, and 2 cases occurred after ui update with vb10d.The images taken before the start of the test remain after the patient is called to the worklist, and the data taken after the start of the test are not saved.Filing psi as patient data was lost and patient had to be recalled.
 
Event or Problem Description
There was a symptom that the test was automatically terminated during the patient test this morning.(end exam).

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key22796979
Report Number3009498591-2025-00036
Device Sequence Number18283576
Product Code IYN
UDI-Device Identifier04056869152059
UDI-Public04056869152059
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11335791
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date08/13/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown